# SDR ZIAA98010

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5512
- Make and model: Lkheed 188A
- Aircraft serial: 188A1017
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8005162
- Condition: Cracked
- Location: Ws 200
- Part time: 46,173 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - RIGHT DRY BAY UPPER SURFACE CRACK AT WS 200 BETWEEN RISER 40-41 COMING FROM OUTBOARD SKATE ANGLE FASTENERS, ROUTED OUT CRACK.  REPAIRED PER ZIA SKETCH NR F14-R01.  (M)
